MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported a network disconnection during irradiation resulting in the field not being recorded in mosaiq.
 
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the product and the reported information.From the mosaiq logs the investigation found that the issue of the lost connection was due to a workstation lock-up.When this happens, the prescribed treatment is delivered, as intended; however, the sequencer application is no longer in operation to receive the treatment verification and record the provided treatment information.Review of the record, user messages, and/or in operation of the software will make clear to the user that the provided treatment has not been recorded.As the treatment is delivered as prescribed, no serious injury would be foreseeable if the event were to recur.When the communication was re-established, and the patient's treatment calendar was accessed the user was presented with a "treatment delivery not complete" warning message.The user acknowledged this message.The customer has entered a manual recording.Mosaiq worked as designed and intended.Based on available information there was no mistreatment.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
hagaplan 4
box 7593
stockholm, SE-11 3 68
SW  SE-113 68
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL,
MDR Report Key18417218
Report Number3015232217-2023-00073
Device Sequence Number15415726
Product Code IYE
UDI-Device Identifier00858164002282
UDI-Public(01)00858164002282(10)2.81.070
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K183034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2023
Supplement Date Received by Manufacturer12/06/2023
Initial Report FDA Received Date12/29/2023
Supplement Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown